# SDR SIMA201129007

- Difficulty date: October 16, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 3,467 hours, 2,157 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 6007302
- Part serial: NOV040253
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3773 THE CREW REPORTED, RECEIVED AN ANTI-SKID, AND SLAT AND FLAP FAIL MESSAGE ON EICAS.  THE CREW DECLARED AN EMERGENCY AND HAD AN UNEVENTFUL LANDING AT DESTINATION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND ASCU FAULTY AND TO HAVE PREVIOUS HISTORY FOR SAME FAULT.  REMOVED AND REPLACED ASCU IAW CRJ 700 AMM 32-44-06.  THE OPERATIONAL CHECK WAS GOOD P/N OFF 6007302 S/N OFF NOV04-0253 P/N ON 6007302 S/N AUG10-0353. THE AIRCRAFT WAS RETURNED TO SERVICE.
